BibTeX record journals/jsyml/Lange08

download as .bib file

@article{DBLP:journals/jsyml/Lange08,
  author    = {Karen M. Lange},
  title     = {The degree spectra of homogeneous models},
  journal   = {J. Symb. Log.},
  volume    = {73},
  number    = {3},
  pages     = {1009--1028},
  year      = {2008},
  url       = {https://doi.org/10.2178/jsl/1230396762},
  doi       = {10.2178/jsl/1230396762},
  timestamp = {Mon, 29 Mar 2021 08:55:25 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/Lange08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics